MathSciNet Relay Station
MathSciNet bibliographic data
MR2374950 (2008k:82064) 82B44
Nechita, Ion Asymptotics of random density matrices. Ann. Henri Poincaré 8 (2007), no. 8, 1521–1538.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement